# SDR 95ZZZX5194

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1071
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Plug
- Condition: Missing
- Location: Air Cond Bay
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, H

## Discrepancy

BOS - ON CLIMB-OUT, OVERHEAT LIGHT ON B-LOOP STAYS ON.  SINGLE LOOP SELECTED.  AREA OVERHEAT LIGHT OFF WHEN PACK FLOW CONTROL VALVE CLOSED.  RETURN TO BOS.  FOUND PLUG MISSING FROM DUCT FWD OF NR 2 PACK VALVE.  RE-INSTALLED PLUG AND RAN NR 2 PACK.  ALL CHECKS OK.
